# SDR ASAA2019112643448

- Difficulty date: November 24, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 27,905 hours, 9,010 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU WILL NOT START FAULT LIGHT X 2. GROUNDED - YES. C/W B737-900 FIM 49-40 TASK 802 NO FLAME SHUTDOWN. NO FLAME SHUTDOWN FAULT NOTED.
